# SDR AALA202409302354

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 24,792 hours, 9,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IN YELLOW. MAINTENANCE SERVICED THE L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
